I take lisinopril 5mg for my blood pressure which sometimes runs a little bit high. I don't know much about medication and this area, so I wanted to know if this is an extremely low dosage that I'm taking, or is it pretty normal? I sometimes worry about forgetting to take the medication, etc, but I know deep down it's not the end of the world and I've been told before that skipping a few days here and there is not that big of a deal. Just wanted to get some peace of mind and hear if anyone knows about this medication, if it is truly a low dosage I am on, and if something terrible will happen if I forget to take it? Thanks and hope you can help..
Your dosage is normal, not high or low. Skipping it will allow your BP to increase, however is it dangerous, not really but understand that long term high BP is very harmful to many organs in your system, So no, missing a day here or there isn't horrible, but high BP is so try to take it every day.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.